MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number 26280
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent foreshortening occurred.The patient was being treated for computed tomography interventional therapy of lower limbs.The 60% stenosed target lesion was located in the mildly tortuous and non-calcified left iliac vein.A 2x90/8fr uni plus halo 75cm wallstent endoprosthesis was advanced for treatment.However, during the procedure, the length of the stent was found to be too short and insufficient.Furthermore, the length of the lesion was 15 to 16 centimeters (cm) while the size of the stent prior to procedure was 9cm and 6 to 7cm after advancing.The stent has been implanted in the blood vessel and cannot be removed; therefore, another of the same device was then used to cover the lesion in order to extend its length.There were no patient complications reported, and the patient was stable post-procedure.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17670481
Report Number2124215-2023-46119
Device Sequence Number17918475
Product Code MAF
UDI-Device Identifier08714729203971
UDI-Public08714729203971
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2025
Device Model Number26280
Device Catalogue Number26280
Device Lot Number0031161913
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2023
Initial Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexMale